Yet another trip to the psych.

Discussion in 'Rants, Musings and Ideas' started by Nissa, Nov 25, 2008.

  1. Nissa

    Nissa Guest

    What the heck is wrong with my Psych? I went yesterday, expecting things to not go over well, but still... Here is the story.

    About 3-4 weeks ago, I was about to run out of my Lexapro, so I went into her office to get a new script. I explained to the man at the desk that I was going to run out in a matter of days, and asked for the script and he was like... "She should have given you enough for the two months... Did you miss an appointment? Are you sure she didn't give you enough? You don't have a refill? I'm sorry I can't help you right now, come back tomorrow." I was pissed off and left. Needless to say, I didn't go back the next day, and I ran out of my meds a few days later.

    So, in the 3 or so weeks since I ran out of meds, I have been feeling loads better than I was on the Lexapro. But, I knew she would be mad about me stopping them suddenly.

    I went in for my appointment yesterday, and told her that I had stopped taking my meds and that I was feeling better... So... she puts me back on the Lexapro at even higher doses. Does that make sense to anyone? Then, she started asking me about how I have been sleeping. I told her that it has been around 5 hours a night. So, she puts me on Trazodone... again. Trazodone either does nothing for me, or makes me sleep for 14 hours and wake up still groggy. Last night it was the 14 hour option. You see, this pissed me off because when I was sleeping 1-2 hours a night, she did nothing. Not to mention that Trazodone is a strong anti-depressant to begin with.

    When I got home, my mom called me into her room and asked what "My Most favoritest doctor" had to say... I told her and her response was "What... Why? Have I been wrong in thinking that you have seemed alot better these past few weeks?" (of course my mother does not know that I was off the Lexapro) another friend I was ranting to said "What the Hell!? You are feeling better, so she puts you back on the drugs. She is going to be the death of you."

    Nissa
     
  2. Cristasphoto

    Cristasphoto Member

    meds only make me worse..
    and then I feel even worse without them
    ARRGGH screw the shrinks and their meds LOL
    I hope it works out for you though
     
  3. Bob26003

    Bob26003 Well-Known Member

    psychs are corrupt
     
  4. Oceans

    Oceans Well-Known Member

    Oh my! what a strange psych. I hope you feel better
     
  5. Mightbehere

    Mightbehere Well-Known Member

    Hmm, well sleeping for only 1-2 hours dosn't sound good. I do not know your full history and such so my advice wouldn't be accurate. Maybe you can talk to her about her treatment plan or maybe you could go to another phy. SSRI Anti-depressants can actually make you feel more depressed and worse...maybe you'd be better off not seeing her at all but if you make that decision make sure you talk about it with you mum and others to get their opinions.

    Lexipro was a drug that I was on and didn't really like it, made me act like a jerk a few times as well.